Ok this is really upsetting me. I’m 27, male, in great physical shape. There was a period during march of 2007 where i was under alot of emotional stress. (girlfriend cheated on me, work was really stressful (Sales job), and I noticed my hair wasn’t the same. Then November 2007, I decided to take rogaine foam. Shedding ocured initally and it looked like something was growing back. Fast forward to October 2008. My hair is falling out alot. not at the temples or front part, nor the crown area. Its literraly on top of my head. Rub my hair and like 25 strands of about 2.5 inches come out. I called Pfizer about the situation and they never heard anything like it. So my question is? Any idea what’s happening? and also if it is the rogaine that tirggered this, is it permanent? Any suggestions?
You have a progressive process of hair loss as 50% of men do. It sounds like you are heavily stressed and we know that stress accelerates the genetic hair loss problem. Assuming that you are genetically balding, the better drug would have been Propecia (finasteride), but with aggressive hair loss even that may not have worked. Do the right thing by getting a diagnosis from a competent doctor and use the appropriate medication to try to hold what you have left.